# SDR ASAA9910003

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE EMERGENCY TRACK LIGHT SYSTEM WOULD NOT TEST PROPERLY.  REPLACED 2 BATTERY PACKS AND THE AFT TRANSMITTER BATTERY, LIGHTS OPERATED NORMALLY.  REF:  OPER CONTROL NR 99ZZZX740.  (X)
